# SDR DALA1101440659

- Difficulty date: November 22, 2010
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 63,908 hours, 29,677 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY SLIDE GIRT BAR RETAINER HAS CORROSION.  REPLACED GIRT BAR RETAINER DURING HMV ON NON ROUTINE CARD 177021.
